# SDR C2XA02IA172

- Difficulty date: August 14, 2002
- Submitted: August 19, 2002
- Operation: Air carrier
- Aircraft: N14940
- Make and model: Emb EMB-145ER
- Aircraft serial: 145033
- Engine: Allsn AE3007A
- Engine time: 7,824 hours, 6,352 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A1
- Part serial: CAE310127
- Condition: Power Loss
- Part time: 7,824 hours, 6,352 cycles
- Stage of operation: CR
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

Flight 3927 - Crew reported that the #1 engine lost power in flight. The crew shut the engine down and had experienced noticeable vibration after shutdown. The crew diverted to AUS and landed without incident. Maintenance removed and replaced the affected engine, and the aircraft was returned to service.
